# SDR UPS97224702

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CRACK ON INTERCOSTAL SUPPORT ON HORIZONTAL WEB OF LT AIRSTAIR TORQUE BOX AT BS 1233.  CRACKS STOP DRILLED AND INTERCOSTAL REPAIRED IAW SRM 5-10-2 FIG 6 AND SRM 51-40-3 FIG 1.
